# SDR SIMA20210125002

- Difficulty date: January 25, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145
- Aircraft serial: 145081
- Aircraft time: 47,250 hours, 42,986 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Cockpit Ceiling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE COCKPIT RT DIAGONAL CEILING MEMBER IS CRACKED JUST FORWARD OF THE SPEAKER, AS MARKED.  C/A: R & R COCKPIT RT DIAGONAL CEILING MEMBER, IAW EMB 145 SRM 51-40-02.  REPLACEMENT PN: 123-07751-006.
